3 doctors weighed in:

Green stool 4 a wk. Pain in lower of abdomen & bad gas. No change in diet & do not go 2 bathroom everyday. What could this be? On cipro (ciprofloxacin) for kidney infection and inflammation from stones.

3 doctors weighed in
Dr. Oscar Novick
Pediatrics
1 doctor agrees

In brief: Cipro (ciprofloxacin) the cause

Taking Cipro (ciprofloxacin) has caused the symptoms you described.

In brief: Cipro (ciprofloxacin) the cause

Taking Cipro (ciprofloxacin) has caused the symptoms you described.
Dr. Oscar Novick
Dr. Oscar Novick
Thank
Dr. Brian Kaufman
Internal Medicine

In brief: Stool Infection...

This could be an infection caused by a bacteria named clostridium difficile or c.
Diff. Get tested for it because this can e very serious. This could also be antibiotic associated diarrhea which is also common. Also, consider taking probiotic supplements any time you are on an antibiotic and for a time after you have completed your course. Go in good health.

In brief: Stool Infection...

This could be an infection caused by a bacteria named clostridium difficile or c.
Diff. Get tested for it because this can e very serious. This could also be antibiotic associated diarrhea which is also common. Also, consider taking probiotic supplements any time you are on an antibiotic and for a time after you have completed your course. Go in good health.
Dr. Brian Kaufman
Dr. Brian Kaufman
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors